# SDR AALA202508142339

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 76,959 hours, 29,923 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bearing
- Condition: Excess Play
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING BEARING HAS EXCESSIVE PLAY. REPLACED HINGE FITTING PER CMM 52-81-18.
